# SDR 20001025SH004

- Difficulty date: August 25, 2000
- Submitted: October 25, 2000
- Operation: General aviation
- Aircraft: N34CE
- Make and model: Beech C90
- Aircraft serial: LJ932
- System (JASC): 2810 · Fuel Storage
- Part: Gasket
- Part number: 509215873
- Condition: Split
- Location: Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

GASKET SPLITTING AND FUEL LEAKING FROM NACELLE INTO ENGINE EXHAUST PATH.  (X)
